×

Found 36,725 Documents (Results 1–100)

Empirical measures, geodesic lengths, and a variational formula in first-passage percolation. (English) Zbl 07807562

Memoirs of the American Mathematical Society 1460. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6791-3/pbk; 978-1-4704-7717-2/ebook). v, 92 p. (2024).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Gibbs periodic measures for a two-state HC-model on a Cayley tree. (English. Russian original) Zbl 07805795

J. Math. Sci., New York 278, No. 4, 647-660 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 95-109 (2022).
MSC:  82Bxx 05Cxx 60Kxx
PDFBibTeX XMLCite
Full Text: DOI

A spectral criterion for power-law convergence rate in the ergodic theorem for \({ \mathbb{Z} }^d\) and \({ \mathbb{R} }^d\) actions. (English. Russian original) Zbl 07804694

Sib. Math. J. 65, No. 1, 76-95 (2024); translation from Sib. Mat. Zh. 65, No. 1, 92-114 (2024).
MSC:  37Axx 47Axx 28Dxx
PDFBibTeX XMLCite
Full Text: DOI

Multiplicity of time scales in complex systems. Challenges for sciences and communication II (to appear). (English) Zbl 07795960

Mathematics Online First Collections. Cham: Springer (ISBN 978-3-031-45104-1/hbk; 978-3-031-45107-2/pbk; 978-3-031-45105-8/ebook). xviii, 499 p. (2024).
PDFBibTeX XMLCite
Full Text: Link

Multiplicity of time scales in complex systems. Challenges for sciences and communication i (to appear). (English) Zbl 07795959

Mathematics Online First Collections. Cham: Springer (ISBN 978-3-031-28048-1/hbk; 978-3-031-28051-1/pbk; 978-3-031-28049-8/ebook). xviii, 467 p. (2024).
PDFBibTeX XMLCite
Full Text: Link

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software